Hello! Ok so over the past 4 days i have had 4 Hypos and i'm not sure what to do. The nurses at the Clinic told me i had to get my morning levels to between 5 and 6 (i'm still hovering around 8) and so increased my Lantus about 6 days ago. So far no change. I have now been told to decrease my lunchtime dose, (Thats cool!) of Novorapid as it does seem to be pushing me too far down. (i can do that too!!) surely my lantus shoul be raised too inorder to decrease my morning readings? (just checking that what i am thinking is right, i'm not going to do anything yet just trying to work it out) also how do you get rid of the ****** feeling after a hypo? I feel awful, but i don't know what to do about it? really bleugh and down in the dumps. Some day i jsut want to stop taking the Insulin completly, i can't deal with this, it's far too hard. i just can't, i don't know how much longer i can keep going in this routine. having to be so so so carreful only to have it blow up in your face because i'm back over 10 or having a hypo. Can i not do this anymore?